# SDR FDEA201106212396

- Difficulty date: June 21, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 950a-950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RBL 25, SEAT TRACK STA 950A - 950F, 10".  REMOVED SEAT TRACK IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK FROM BAC 1520-7178-T6511 IAW SRM 53-10-5 FIG 1. TREATED AND PRIMED NEW SEAT TRACK, IAW SRM 51-10-2.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-2
